Search the Community
Showing results for tags 'bitchy med'.
Found 1 result
So, I am not 100% better.. I still have some weird side effects, but I am no longer taking Cymbalta! I have been wanting to come off this drug for awhile now , I tried once, failed. Then another time, Nope. And 3rd time , well I guess this was the charm. Let me tell you... the withdrawal , terrible. My pdoc increased the Seroquel to level it out..and it was ok for a few days then all of sudden bam... it began. I sweated, it wasn't even like sweating it was a damp cold clammy sweat when after you get sick or have the shits. My moods were terrible. The crying spells, I had to be watched. I was very Manic Depressive. I was sick to my stomach, vomiting etc. I couldn't sleep, I stayed up until 4am and had sleep paralysis. I honestly wanted to give in and go back on it, just so I could not have these side effects. I pushed thru it. It took me about 2 weeks of hell and now it's tolerable, I am starting to feel better where I can actually drive again with out getting sick. I am getting a little worried tho..because now that I am no longer on any SSRI, or SRNI.. I am starting to feel a lil wound up and agitated. Very hyper too. Hoping this will pass. Anyway just wanted to express that I made it (so far), even tho I wanted to go to in-patient and my t doc wanted me to go to, I didn't. I fought thru this. If any of you came off this drug , how long did it take you to sort of feel balanced again and get off that rocky boat.